# SDR DALA2018022401181

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 54,470 hours, 18,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 610-615
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED TWO DENTS AT FUSELAGE SKIN BS 610 - 615, BETWEEN STRINGERS 16 - 17L.  REPAIRED THE DENTS IAW ER/A 556484-14, REV ORIGINAL.
